# SDR 2011F00047

- Difficulty date: February 16, 2011
- Submitted: February 20, 2011
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 23,520 hours, 15,867 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0060359
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 23,520 hours, 15,867 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ACFT POWERUP, PRESSURIZATION AMBER AUTO FAIL AND GREEN ALT LIGHTS ILLUMINATED ON COCKPIT OVERHEAD.  DURING SUBSEQUENT TROUBLESHOOTING NR 2 CABIN PRESSURE CONTROLLER PN 7121-19971-01AC FAILED LRU BITE CHECK.  CABIN PRESSURE CONTROLLER WAS REPLACED AND SYS OPERATIONALLY CHECKED NORMAL.
